# SDR DALA2019092205462

- Difficulty date: September 21, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N332NW
- Make and model: Airbus A320-211
- Aircraft serial: 319
- Aircraft time: 80,973 hours, 37,404 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FALSE SPAR BOX SKIN LOCATED RIB5 BOTTOM SURFACE ON RT WING, PERFORMED TIME-LIMITED REPAIR FALSE SPAR BOX SKIN LOCATED RIB 5 BOTTOM SURFACE ON RT WING AS PER PRI 581187-14 REV 0 AND ER/A 581187-14 REV ORIGINAL.
